# SDR FDEA201102280793

- Difficulty date: February 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 51,960 hours, 17,177 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tube
- Part number: A2617090111200
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PFM 1C CHECK FOUND HOSE TUBE WAS MISSING AT FR38-FR40 OF LEFT WALL OF M/D COMPLIED WITH EA 6-2610-149002 AND CHECK CONDITION IS NORMAL IAW GMM 6-2-100.  REPAIR CLASSIFIED AS MINOR.
